# SDR AALA20131216003

- Difficulty date: December 15, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 71,034 hours, 37,320 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 INCH CRACK ON RT HAND TE FLAP APPROXIMATELY 18 INCHES OTBD OF FLAP CANTILEVER.  ACCOMPLISHED INTERIM REPAIR TO RT HAND TE IAW FEA AUTH 16095.
